MathSciNet Relay Station
MathSciNet bibliographic data
MR2557322 34A55 (34B15 35J92 35P30 35R30)
Law, C. K.; Lian, Wei-Cheng; Wang, Wei-Chuan The inverse nodal problem and the Ambarzumyan problem for the $p$-Laplacian. Proc. Roy. Soc. Edinburgh Sect. A 139 (2009), no. 6, 1261–1273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement